# SDR IXXA05SMN299S

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Xfs 566.250
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, LT WING OB L/E CORRODED, XFS 566.250 (LWR SURFACE)  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05582 DATE 12-23-05, DWG NR ED 4126 DATE 12-21-05 EO NR 20051457 DATE 12-23-05 REMOVED FASTENERS IAW SRM 51-1-21, DC8 SRM 51-1-20D . REMOVED CORROSION IAW SRM 51-1-8 PAGES 17-18 FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 2G. REMOVED CORRODED AREA IAW DWG ED 4126 PERFORMED NDT INSPECTION IAW NDT SRM PART 06-10-01-001 FABRICATED REPAIR DOUBLER (AL7075T60.063) FILLER.
